# SDR 6CBA20160505150

- Difficulty date: May 5, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N669AF
- Make and model: Pilats PC1247
- Aircraft serial: 669
- Aircraft time: 8,392 hours, 8,088 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS GO TO THE FLOOR WITH MINIMAL BRAKING AUTHORITY.  SYS WILL NOT HOLD PRESS.  THE BRAKE SYS WAS INSPECTED & THE PILOTS LT BRAKE MASTER CYLINDER, PN 959.47.51.131, WAS FOUND TO BE FAULTY.  IT WAS R & R IAW AMM 12-A-32-40-04-00A-920A-A.  THE BRAKE SYS WAS BLED OF AIR & OPERATIONALLY CHECKED GOOD IAW AMM 12-A-32-40-00-00A-902A-A.
